# SDR O2GA2022111490801

- Difficulty date: November 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 16,796 hours, 10,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Left Engine
- Part time: 3,977 hours, 218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT FL430, 'A' HYDRAULIC SYSTEM INDICATOR WENT TO ZERO QUANTITY. CREW RAN THE APPROPRIATE CHECKLISTS AND MADE AN EMERGENCY LANDING INTO KSDF. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A DEFECTIVE LEFT ENGINE HYDRAULIC PUMP PULSATION DAMPENER O-RING. O-RING REPLACED, N2 BOTTLE SERVICED, SYSTEM BLED AND GEAR SWINGS WERE PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
